# SDR SWAA2012101508532

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,307 hours, 11,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT ASSY PER MM.
